# SDR DALA2024091609053

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 117,767 hours, 17,377 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Odor
- Location: Wx Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 WXR PANEL BURNING SMELL. CORRECTIVE ACTION: R/R PANEL PER B767-300 AMM 34-43. TEST OK. OK FOR SVC (4071931)
